# SDR DL733050197

- Difficulty date: April 2, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 53,564 hours, 36,029 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 39,011 hours, 41,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part serial: 35523C
- Condition: Faulty
- Location: Apu
- Part time: 39,011 hours, 41,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE WARNING LIGHT/ALARM BELL IN FLIGHT APPROX 1 TO 2 MINS AFTER APU SHUTDOWN IN FLIGHT AT 10 TO 12,000 FT ALT FIRE BOTTLE USED.  REMOVED APU SHROUD, APU INSPECTED FOUND NO EVIDENCE OF FIRE.  REPLACED AFT DETECTOR LOOP.
